# SDR DALA2024042304671

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 62,669 hours, 44,743 cycles
- System (JASC): 2700 · Flight Control System
- Part: Limit Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING A.A. WORKCARD 2740-01114-07 HORIZONTAL JACK SCREW INSPECTION FAILED ONLY DURING ALTERNATE NOSE UP. HITS THE UPPER STOP. WITH PRIMARY SWITCH WORKS OK REF B717 AMM 27-40-00-820-801. ADJUSTED HORIZONTAL STABILIZER TRIM SYS & SHUT OFF CONTROLS PER B717 AMM 27-40-00-820-801. HORIZONTAL STAB TRIM SYST & S/O CONTROLS RIG CHECK ACCOMPLISHED. INSTALLED SAFETY CLIPS AT TURNBUCKLES (E) & (H) PER B717 AMM 27-40. COMPLETE STEPS G (7)(C) ALTERNATE LIMIT SWITCH (AG) ADJ. REF B717 AMM 27-40-00. COMPLETE STEPS G (7-21) OF ALTERNATE LIMIT SWITCH ADJ OF B717 AMM 27-40-00. COMPLETED STEPS G (22-24) NOSE UP STOP BOLT AND ADJUSTED ALT LIMIT SWITCH RE B717 AMM 27-40-00. PERFORMED RII FOR B717 AMM 27-40-00 STEPS G (22-24) NOSE UP STOP BOLT AND ALT LIMIT SW ADJUSTMENTS (QC1511). REPLACED STAB ALTERNATE UP SWITCH PER B717 AMM 27-40(478876). C/W B717 AMM 27-40-00-820-801 FROM STEP G.25 THRU G.38. ALL RII'S FOR THIS TASK C/W (QC4028). ASSOCIATED AA 2740-01114 ADDED FOR AC 9507. (LP #0307321)
